Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Singer groups, an approach from a group of multipliers of even order


Author: Chat Yin Ho
Journal: Proc. Amer. Math. Soc. 119 (1993), 925-930
MSC: Primary 51E15; Secondary 05B25, 20B25
MathSciNet review: 1160300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The order of a Sylow $ 2$-subgroup of a multiplier group of an abelian Singer group is at most half the order of the order of a Sylow $ 2$-subgroup of the automorphism group of the Singer group. We determine the situation when equality occurs. We also study the effect of a nontrivial Sylow $ 2$-subgroup of a multiplier group on the structure of the Singer group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 51E15, 05B25, 20B25

Retrieve articles in all journals with MSC: 51E15, 05B25, 20B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1160300-3
PII: S 0002-9939(1993)1160300-3
Article copyright: © Copyright 1993 American Mathematical Society